# SDR ASOA2015091413789

- Difficulty date: September 14, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL, LOWER FLOOR SUPPORT, L-ANGLE, CORRODED.  EVALUATED CORROSION ON PAX DOOR SILL LOWER SUPPORT ANGLE AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-23-001-001 A01.  REMOVED LOWER KICKPLATE ANGLE FROM PAX DOOR IAW SRM 51-42-06-001-001-A01 & FWD & AFT HAND RAIL ATTACH POINTS IAW SRM 51-42-21-001-001-A01.  LOCATED & DRILLED NEW PAX DOOR LOWER KICKPLATE ANGLE IAW SRM 51-40-11-001-001, A01.  INSTALLED NEW PAX DOOR KICKPLATE ANGLE & HANDRAIL ATTACH POINTS IAW SRM 51-42-06-001-001, A01 & SRM 51-42-21-001-001, A01.
